Some sufficient conditions for the existence of periodic and of bounded solutions of second-order nonlinear differential equations
Differencialʹnye uravneniâ, Tome 21 (1985) no. 12, pp. 2027-2036
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_12_a0,
author = {Kh. Abduvaitov},
title = {Some sufficient conditions for the existence of periodic and of bounded solutions of second-order nonlinear differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2027--2036},
year = {1985},
volume = {21},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_12_a0/}
}
TY - JOUR AU - Kh. Abduvaitov TI - Some sufficient conditions for the existence of periodic and of bounded solutions of second-order nonlinear differential equations JO - Differencialʹnye uravneniâ PY - 1985 SP - 2027 EP - 2036 VL - 21 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_12_a0/ LA - ru ID - DE_1985_21_12_a0 ER -
%0 Journal Article %A Kh. Abduvaitov %T Some sufficient conditions for the existence of periodic and of bounded solutions of second-order nonlinear differential equations %J Differencialʹnye uravneniâ %D 1985 %P 2027-2036 %V 21 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1985_21_12_a0/ %G ru %F DE_1985_21_12_a0
Kh. Abduvaitov. Some sufficient conditions for the existence of periodic and of bounded solutions of second-order nonlinear differential equations. Differencialʹnye uravneniâ, Tome 21 (1985) no. 12, pp. 2027-2036. http://geodesic.mathdoc.fr/item/DE_1985_21_12_a0/